download55 view146
twitter facebook

CC_BYThis item is licensed Creative Commons License

Title
A New Explanation of Some Leiden Ranking Graphs Using Exponential Functions
Author(s)
Leo Egghe
Publication Year
2013-09-30
Abstract
A new explanation, using exponential functions, is given for the S-shaped functional relation between the mean citation score and the proportion of top 10% (and other percentages) publications for the 500 Leiden Ranking universities. With this new model we again obtain an explanation for the concave or convex relation between the proportion of top $100{\theta}%$ publications, for different fractions of ${\theta}$.
Keyword
Leiden ranking; exponential function; mean citation rate; S-shaped
Journal Title
Journal of Information Science Theory and Practice
Citation Volume
1
ISSN
2287-4577
DOI
10.1633/JISTaP.2013.1.3.1
Files in This Item:
Thumbnail E1JSCH_2013_v1n3_6.pdf121.19 kBDownload
Appears in Collections:
8. KISTI 간행물 > JISTaP > Vol. 1 - No. 3
Type
Article
URI
https://repository.kisti.re.kr/handle/10580/8636
Export
RIS (EndNote)
XLS (Excel)
XML

Browse